# SDR QXEA2017040100201

- Difficulty date: March 28, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Frame 18.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 28R, BS 18.50  IS CORRODED.  CORRODED STRINGER SPLICE REMOVED AND REPLACED IAW SRM 51-42-05, AND SRM 51-42-05.
